MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We as manufacturer of the device involved in the event performed our own investigation based on the information shared by the us importer.The us importer and our clinical department have evaluated all the available information and concluded the following: the parameters used for the treatment has been evaluated as very aggressive.In fact, physician, should have tested the treatment parameters, performing a test-spot, at lower parameter in order evaluate id the treatment parameters are appropriate.Requirement of such procedure is identified on the operator's manual code om122b1-d1_g.V07 (actual revision shipped with the device) at chapter "test spot procedure".Moreover, large veins may require to use longer pulse duration and larger spot in order to increase the depth of penetration of laser emission.Due to the fact that user error has been determined as the root cause of the event and the fact that there is no indication of a device malfunction the device has not been evaluated.Burns, especially in case of use of high level of energy, are identified as a foreseeable side effect of the treatment as reported in the dedicated chapter of the operator's manual code om122b1-d1_g.V07 (actual revision shipped with the device).Based on what reported above the root cause of the event has been identified as a user error in which the physician used too much aggressive parameters.Based on what reported above is possible to conclude that the most probable cause of the event is a user error (treatment perfroemd with too much aggressive parameters) and that no design issues has been found to be contributory to the event.The present mdr report is considered as a final report unless fda has more questions about it.
 
Event or Problem Description
In date july the 1st 2025, we receive a communication from the us importer, cynosure, relative to an adverse event in which a patient developed burns, sores and crusting on the leg following a vascular treatment with the device elite iq.The actual device involved in the event is an elite iq, manufactured by el.En.Electronic engineering spa, marketed in the usa with 510(k) k193426.Pictures of the lesions reported by the patient has been shared and reviewed by both the us importer's clinical staff as well as ours (as manufacturer of the device).The lesion has been evaluated as a full thickness burns on the legs which may require medical attention to prevent a permanent impairment.Pictures were taken 13 days post treatment.Despite the severity of the lesions their extension is limited.Parameters used for the treatment has been shared as well that are: 135j/cm2 with 5mm handpiece with pulse duration equal to 15ms.Us importer stated to have reached to the clinic numerous times in order to gather more detailed information but the site was unwilling to share such information.The patient was prescribed with aloe as preventative as post-treatment care.Cynosure, as us importer of the device, have already reported this case to the us fda with a dedicated mdr report code mdr: (b)(4) in date july the 2nd, 2025.Based on that, in accordance with 21 cfr part 803.50(b)(2) we as manufacturer of the device are obliged to submit our own report to the fda.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key22640729
Report Number3001431138-2025-00004
Device Sequence Number5418969
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220114
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale